Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On the semigroup of ideal classes in an order of an algebraic number field

Authors: E. C. Dade, O. Taussky and H. Zassenhaus
Journal: Bull. Amer. Math. Soc. 67 (1961), 305-308
MathSciNet review: 0136597
Full-text PDF

Additional Information

PII: S 0002-9904(1961)10594-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia